# SDR JJBA20211221034

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,788 hours, 23,426 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR61 BETWEEN STRG 14R AND STR 15R ON PARTITION PANEL. REMOVED AND REPLACED PARTITION SECTION AT FRAME 61 STRINGER 15R-14R
